| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF ALGEBRA

Online Edition, Vol. 2, 2008, no. 13-16


A. Shokrollahi, H. Djannaty
      A characterization of projective modules of finite type
      International Journal of Algebra, Vol. 2, 2008, no. 13-16, 615-620. (Retracted)

D. A. Romano
      A construction of the maximal matrix anticongruence
      International Journal of Algebra, Vol. 2, 2008, no. 13-16, 621-631.

H. Zekraoui, S. Guedjiba
      On algebraic properties of generalized inverses of matrices
      International Journal of Algebra, Vol. 2, 2008, no. 13-16, 633-643.

Mihoubi Cherif
      A necessary condition of the divisibility of trinomials x^{am}+x^{bs}+1 by any irreducible polynomial of degree r over GF(2)
      International Journal of Algebra, Vol. 2, 2008, no. 13-16, 645-648.

H. Abu-Khuzam, A. Yaqub
      Generalized J-rings and commutativity
      International Journal of Algebra, Vol. 2, 2008, no. 13-16, 649-657.

M. B. Elkhazendar
      Some generating functions of Jacobi polynomials with new parameter Lie-group
      International Journal of Algebra, Vol. 2, 2008, no. 13-16, 659-665.

U. A. Aburawash, W. M. Fakieh
      On additive groups of involution rings with chain conditions
      International Journal of Algebra, Vol. 2, 2008, no. 13-16, 667-683.

U. A. Aburawash, W. M. Fakieh
      Strongly principal ideals of rings with involution
      International Journal of Algebra, Vol. 2, 2008, no. 13-16, 685-700.

B. Kokluce, I. G. Kelebek
      A different characterization of U_1(ZC_7) and U_1(ZC_9)
      International Journal of Algebra, Vol. 2, 2008, no. 13-16, 701-706.

T. Ozdin, M. Tamer Kosan
      Some remarks on the prime spectrum of a noncommutative ring
      International Journal of Algebra, Vol. 2, 2008, no. 13-16, 707-710.

L. Vas
      Extending higher derivations to rings and modules of quotients
      International Journal of Algebra, Vol. 2, 2008, no. 13-16, 711-731.

S. Oztunc
      Proper modules over profinite ringoids
      International Journal of Algebra, Vol. 2, 2008, no. 13-16, 733-738.

B. B. N. Koguep, C. Nkuimi, C. Lele
      On fuzzy ideals of hyperlattice
      International Journal of Algebra, Vol. 2, 2008, no. 13-16, 739-750.

E.H. El Kinani, A. Ouhadan, L. El Bermi
      On the W^l_{\alpha,\beta}(p,q)-deformed Witt algebra
      International Journal of Algebra, Vol. 2, 2008, no. 13-16, 751-756.

C. Bertone
      The Euler characteristic as a polynomial in the Chern classes
      International Journal of Algebra, Vol. 2, 2008, no. 13-16, 757-769.

A. Loutsiouk
      On extreme vectors of Verma modules over complex semisimple Lie algebras
      International Journal of Algebra, Vol. 2, 2008, no. 13-16, 771-778.

H. A. Khashan
      Graded rings in which every graded ideal is a product of Gr-primary ideals
      International Journal of Algebra, Vol. 2, 2008, no. 13-16, 779-788.

M. Gonzalez Sarabia, C. Renteria Marquez
      The dual code of some evaluation codes arising from complete bipartite graphs
      International Journal of Algebra, Vol. 2, 2008, no. 13-16, 789-793.

R. P. Deore
      On associated primes and primary subsemimodule
      International Journal of Algebra, Vol. 2, 2008, no. 13-16, 795-801.

A. A. George Michael
      Classification of the elements of a torsion module under its automorphism group
      International Journal of Algebra, Vol. 2, 2008, no. 13-16, 803-806.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |